Skip to main page content
Access keys NCBI Homepage MyNCBI Homepage Main Content Main Navigation

Search Page

My NCBI Filters
Text availability
Article attribute
Article type
Publication date

Search Results

69 results
Filters applied: . Clear all Results are displayed in a computed author sort order. Results by year timeline is unavailable
Page 1
Vancomycin- and erythromycin-induced hearing loss in humans.
Brummett RE, Fox KE. Brummett RE, et al. Antimicrob Agents Chemother. 1989 Jun;33(6):791-6. doi: 10.1128/AAC.33.6.791. Antimicrob Agents Chemother. 1989. PMID: 2669623 Free PMC article. Review. No abstract available.
Ototoxicity of vancomycin and analogues.
Brummett RE. Brummett RE. Otolaryngol Clin North Am. 1993 Oct;26(5):821-8. Otolaryngol Clin North Am. 1993. PMID: 8233491 Review.
Aminoglycoside-induced hearing loss in humans.
Brummett RE, Fox KE. Brummett RE, et al. Antimicrob Agents Chemother. 1989 Jun;33(6):797-800. doi: 10.1128/AAC.33.6.797. Antimicrob Agents Chemother. 1989. PMID: 2669624 Free PMC article. Review. No abstract available.
69 results